# SDR CALA2013110892731

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,448 hours, 23,622 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ACCESS CUTOUT LOWER SECTION 4TH SUPPORT ASSEMBLY FROM CORROSION AT THE FWD MOUNTING BRACKET & AT THE AFT TIEDOWN FITTING.  REMOVED CORROSION AT FWD CARGO ACCESS CUT OUT LOWER SECTION 4TH SUPPORT ASSEMBLY FROM FWD & TIEDOWN IAW 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-30-15.  R & R NR 4 SUPPORT BRACKET ASSEMBLY & TIEDOWN IAW SRM 51-40-02.
